Scientia Marina, Vol 70, No 1 (2006)

Viéitez, J.M., C. Alós, J. Parapar, C. Besteiro, J. Moreira, J. Núñez, A.J. Laborda and G. San Martín. 2004. Annelida Polychaeta I. In Fauna Iberica, Vol. 25. Ramos, M.A. et al. (eds.). Museo Nacional de Ciencias Naturales. CSIC, Madrid


https://doi.org/10.3989/scimar.2006.70n1159

Luigi Musco
Dipartimento di Biologia Marina Di.S.Te.B.A. Lecce, Italy

Adriana Giangrande
Dipartimento di Biologia Marina Di.S.Te.B.A. Lecce, Italy

Full Text:


PDF


Copyright (c) 2006 Consejo Superior de Investigaciones Científicas (CSIC)

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Contact us scimar@icm.csic.es

Technical support soporte.tecnico.revistas@csic.es